Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pain (1994)
Date of Event
08/09/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not explanted.The manufacturing records were reviewed and no non-conformities were found.
Event or Problem Description
It was reported to nevro that shortly after a lead revision, the patient experienced a burning stomach pain.As a consequence, the patient was admitted to the hospital.Notes from the procedure did not indicate any incidents, but the physician speculated there may have been pressure on the spinal cord.Follow-up indicated that the patient is currently using the device to find effective therapy.